Alert archive / Ohio / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 112, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Dec 23, 2015, 5:56 PM EST for Hancock County, Lucas County, Wood County, Ohio. It was in force for 41 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 23, 2015, 5:56 PM EST (22:56 UTC)
- Expired
- Dec 23, 2015, 6:37 PM EST
- In force
- 41 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 80.0 mph
Counties Hancock County, OH, Lucas County, OH, Wood County, OH
The radar
The Cleveland radar (KCLE), 134 km from the middle of the area, began a volume at 22:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 23, 6:07 PM EST | TSTM WND DMG | 5 Wsw Sylvania, OH | LUCAS COUNTY SHERIFF REPORTS POWER LINES DOWN NEAR THE INTERSECTION OF SYLVANIA AVENUE AND KILBURN ROAD. |
| Dec 23, 6:10 PM EST | TSTM WND DMG | 4 Nw Mccomb, OH | HANCOCK COUNTY SHERIFF REPORTS A BARN COLLAPSED DUE TO WINDS ON TOWNSHIP ROAD 118 IN NW HANCOCK COUNTY. |
| Dec 23, 6:15 PM EST | TSTM WND GST 57 | 1 Ese Holland, OH | SKYWARN RELAYED WIND GUST OF 57 MPH NEAR THE INTERSECTION OF AIRPORT HIGHWAY AND I-475. ALSO QUICK 0.34 INCHES OF RAIN OBSERVED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 10.9 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 584 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 259 m²/s²
- 0-3 km storm-relative helicity
- 224 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
767
WUUS51 KCLE 232256
SVRCLE
OHC063-095-173-240000-
/O.NEW.KCLE.SV.W.0112.151223T2256Z-151224T0000Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
556 PM EST WED DEC 23 2015
THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WOOD COUNTY IN NORTHWESTERN OHIO...
LUCAS COUNTY IN NORTHWESTERN OHIO...
HANCOCK COUNTY IN NORTHWESTERN OHIO...
* UNTIL 700 PM EST
* AT 556 PM EST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR BLISSFIELD TO NEAR COLUMBUS GROVE...MOVING EAST
AT 65 MPH.
THESE ARE VERY DANGEROUS STORMS.
HAZARD...80 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE HEAVILY DAMAGED. EXPECT
CONSIDERABLE DAMAGE TO ROOFS...WINDOWS AND VEHICLES.
EXTENSIVE TREE DAMAGE AND POWER OUTAGES ARE LIKELY.
* LOCATIONS IMPACTED INCLUDE...
TOLEDO...FINDLAY...BOWLING GREEN...FOSTORIA...BLUFFTON...SWANTON...
PERRYSBURG...OREGON...SYLVANIA...ROSSFORD...WATERVILLE...
NORTHWOOD...WHITEHOUSE...NORTH BALTIMORE...HOLLAND...MCCOMB...
WESTON...ARLINGTON...ARCADIA AND RAWSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4172 8388 4173 8346 4173 8345 4172 8347
4169 8343 4171 8334 4164 8323 4163 8318
4174 8311 4162 8318 4162 8342 4100 8342
4099 8346 4091 8348 4090 8351 4082 8352
4082 8388
TIME...MOT...LOC 2256Z 251DEG 58KT 4180 8396 4085 8403
HAIL...1.00IN
WIND...80MPH
$$
KUBINA2 follow-up statements
611
WWUS51 KCLE 232331
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
631 PM EST WED DEC 23 2015
OHC063-095-173-240000-
/O.CON.KCLE.SV.W.0112.000000T0000Z-151224T0000Z/
WOOD OH-LUCAS OH-HANCOCK OH-
631 PM EST WED DEC 23 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EST
FOR EASTERN WOOD...NORTHEASTERN LUCAS AND EASTERN HANCOCK COUNTIES...
AT 629 PM EST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTHEAST OF MONROE TO NEAR NEW RIEGEL...
MOVING EAST AT 45 MPH. A 49 MPH GUST WAS MEASURED AT THE FINDLAY
AIRPORT AT 627 PM.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT WIND DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
TOLEDO...FINDLAY...BOWLING GREEN...FOSTORIA...PERRYSBURG...OREGON...
ROSSFORD...NORTHWOOD...NORTH BALTIMORE...ARLINGTON...ARCADIA...
VANLUE...VAN BUREN...MAUMEE...OTTAWA HILLS...WALBRIDGE...
PEMBERVILLE...MILLBURY...LUCKEY AND BRADNER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4172 8363 4173 8346 4173 8345 4172 8347
4169 8343 4171 8334 4164 8323 4163 8318
4174 8311 4162 8318 4162 8342 4100 8342
4099 8346 4091 8348 4090 8351 4082 8352
4082 8367
TIME...MOT...LOC 2329Z 270DEG 58KT 4196 8328 4101 8336
HAIL...1.00IN
WIND...60MPH
$$
KUBINA157
WWUS51 KCLE 232337
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
637 PM EST WED DEC 23 2015
OHC063-095-173-232347-
/O.CAN.KCLE.SV.W.0112.000000T0000Z-151224T0000Z/
WOOD OH-LUCAS OH-HANCOCK OH-
637 PM EST WED DEC 23 2015
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WOOD...NORTHEASTERN
LUCAS AND EASTERN HANCOCK COUNTIES IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND EXITED THE WARNED AREA. THEREFORE THE WARNING HAS BEEN
CANCELLED.
LAT...LON 4172 8363 4173 8346 4173 8345 4172 8347
4169 8343 4171 8334 4164 8323 4163 8318
4174 8311 4162 8318 4162 8342 4100 8342
4099 8346 4091 8348 4090 8351 4082 8352
4082 8367
TIME...MOT...LOC 2336Z 251DEG 58KT 4200 8314 4105 8322
$$
KUBINAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 23, 3:25 PM EST, 2 hours 31 minutes earlier.
Area forecast discussion, Dec 23, 3:25 PM EST, 2 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
325 PM EST WED DEC 23 2015
.SYNOPSIS...
DEEP LOW PRESSURE WILL MOVE NORTH NORTHEAST INTO CENTRAL ONTARIO
CANADA BY LATER THIS EVENING. A COLD FRONT WILL SWEEP EAST ACROSS
THE REGION OVERNIGHT. WEAK AREA OF HIGH PRESSURE WILL BUILD EAST
ACROSS THE LOCAL AREA THURSDAY. A REINFORCING AREA OF HIGH PRESSURE
WILL BUILD EAST ACROSS THE LOCAL AREA FRIDAY. A WARM FRONT WILL LIFT
NORTH ACROSS THE LOCAL AREA BY SATURDAY AND BECOME NEARLY STATIONARY
OVER LAKE ERIE. A LOW PRESSURE SYSTEM WILL MOVE EAST ALONG THE
STATIONARY FRONT SUNDAY.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
VERY MILD AIR IN PLACE IN THE WARM SECTOR AT THIS TIME. SOME
RECORD HIGH TEMPERATURES OCCURRED EARLIER TODAY ALREADY. AN UPPER
LEVEL TROUGH WILL BREAK OFF FROM A DEEP UPPER LEVEL LOW IN THE
CENTRAL UNITED STATES. THIS TROUGH WILL FORCE LOW PRESSURE TO MOVE
NORTH NORTHEAST INTO CENTRAL ONTARIO CANADA. A TRAILING COLD FRONT
WILL MOVE EAST ACROSS THE AREA OVERNIGHT.
SHOWERS AND A FEW THUNDERSTORMS ASSOCIATED WITH THE COLD FRONT WILL
MOVE EAST TOWARD THE AREA THIS AFTERNOON INTO THE EVENING. THINKING
IS THAT THUNDER WILL BE VERY LIMITED TONIGHT SO WILL NOT MENTION IT
IN THE FORECAST AT THIS TIME AS THE SUN BEGINS TO SET.
HOWEVER...CANT RULE OUT A FEW RUMBLES THIS EVENING.
AS COLD FRONT SWEEPS EAST...THREAT FOR PRECIPITATION WILL DIMINISH
AS MOISTURE ASSOCIATED WITH THE COLD FRONT GETS SHUNTED EASTWARD.
COOLER AIR WILL FILTER IN THE WEST AND DIP TEMPERATURES BACK DOWN IN
THE 40S. OTHERWISE...EAST OF THE COLD FRONT...TEMPERATURES WILL
LIKELY REMAIN ON THE MILD SIDE OVERNIGHT.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH FRIDAY NIGHT/...
DEEP DIGGING UPPER
LEVEL TROUGH AXIS WILL ROTATE EASTWARD CHRISTMAS EVE AND CHRISTMAS
DAY. THIS WILL QUICKLY FORCE LOW PRESSURE TO LIFT NORTHEAST AND WELL
AWAY FROM THE AREA. SHOWERS WILL COME TO AN END LATE THIS EVENING IN
THE WAKE OF THE COLD FRONT.
FAIR WEATHER WILL RETURN FOR CHRISTMAS DAY ALL AREAS AS SURFACE HIGH
PRESSURE CENTER BUILDS EAST ACROSS THE REGION. ANOTHER SURGE OF
MOISTURE WILL HEAD TOWARD THE LOCAL AREA BY FRIDAY NIGHT IN THE
MIDDLE AND HIGH LEVELS AS SURFACE TROUGH PUSHES SOUTH ACROSS THE
AREA. THIS MOISTURE WILL BRING A SURGE OF SHOWERS UP FROM THE SOUTH
AND BRING ANOTHER CHANCE FOR RAIN HEADING INTO THE WEEKEND.
OTHERWISE....THREAT FOR WINTRY WEATHER HAS BEEN PUT ON HOLD AND NO
SIGN OF COLD AIR MASSES PENETRATING SOUTH IN THE NEAR FUTURE.
TEMPERATURES WILL DIP BACK SLIGHTLY BACK INTO THE 40S TO MIDDLE 50S
ACROSS THE AREA IN THE WAKE OF THE COLD FRONT FOR HIGHS. OVERNIGHT
LOWS STILL MILD AS WELL WITH LOWS IN THE UPPER 40S TO AROUND 50
DEGREES.
&&
.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
THE LONG TERM BEGINS ON SATURDAY WITH A BROAD UPPER RIDGE ACROSS THE
EASTERN STATES WITH A DEEP STREAM OF MOISTURE OUT OF THE WESTERN
GLFMX INTO AND ACROSS THE OHIO VALLEY. EXPECTING HIGH PROBABILITY OF
A PROLONGED RAIN EVENT THROUGH MUCH OF THE WEEKEND. HIGH PRESSURE
DROPPING ACROSS THE NORTHERN LAKES MONDAY WILL FORCE MUCH OF THE
RAIN SOUTH ON MONDAY BUT SHOULD RETURN MONDAY NIGHT THROUGH TUESDAY
AS ANOTHER LOW MOVES THROUGH THE GREAT LAKES REGION. FOLLOWED
MODELS BLEND FOR GRAPHICS.
&&
.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
MVFR/IFR FAR NORTHWEST EARLY THIS AFTERNOON WITH MAINLY VFR FOR
THE REMAINDER OF THE AREA. EXPECTING THE WEST TO REMAIN PRIMARILY
MVFR THROUGH THE DAY. EASTERN TAF SITES SHOULD LOWER TO MVFR LATE
AFTERNOON OR EARLY EVENING AS MOISTURE CONTINUES TO MOVE INTO THE
AREA. WINDS WILL BE INCREASING THROUGH THE DAY AND OVERNIGHT
GUSTING AT TIMES AROUND 30 KNOTS TONIGHT FROM THE SSW. MAIN THREAT
COMES THIS EVENING WHEN A COLD FRONT MOVES INTO THE AREA FROM THE
WEST. EXPECTING SHOWERS AND POSSIBLY THUNDERSTORMS TO MOVE IN FROM
THE WEST AHEAD OF THE FRONT TRACKING EAST ACROSS THE AREA THROUGH
THE EVENING HOURS. EXPECT LINE INTO KTOL AND KFDY AREAS AROUND 22Z
WITH A 4 HOUR WINDOW FOR THUNDER. EXPECTING PRECIP TO REACH KMFD
AND KCLE 02Z. DID INCLUDE VCTS BUT NO TEMPO GROUP FOR THUNDER THIS
FAR EAST AND THAT LATE AS ENERGY WILL BE DECREASING. DID HOWEVER
INCLUDE A 4 HOUR WINDOW FOR HEAVIER SHOWERS WITH IFR VISIBILITIES.
SIMILARLY AT KCAK AND KYNG PRECIP WINDOW 04-08Z. EXPECT VFR
CONDITIONS ON THURSDAY.
OUTLOOK...NON VFR LINGERING ACROSS NE OH/NW PA THURSDAY MORNING.
NON VFR AGAIN FRIDAY NIGHT INTO SUNDAY IN SHOWERS.
&&
.MARINE...
WILL ISSUE SMALL CRAFT ADVISORY FOR THE LAKE OVERNIGHT. WILL DROP
THE WESTERN SECTIONS TO THE ISLANDS THURSDAY MORNING AND THE
REMAINDER THURSDAY EVENING. EXPECT SOUTH TO SOUTHEAST WINDS TO TURN
SOUTHWEST BEHIND A COLD FRONT AFTER MIDNIGHT FROM THE WEST. WINDS
NOW 15 TO 20 KNOTS OR SO BUT WILL INCREASE TO 25 TO 30 KNOTS
OVERNIGHT AND EARLY THURSDAY BEFORE DROPPING BACK. OTHERWISE NO
SIGNIFICANT SYSTEMS WILL AFFECT THE LAKE UNTIL ANOTHER SYSTEM MOVES
THROUGH SATURDAY NIGHT AND SUNDAY BUT AT THIS TIME NO HEADLINES ARE
EXPECTED.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 10 PM EST THURSDAY FOR LEZ145>149.
SMALL CRAFT ADVISORY UNTIL 10 AM EST THURSDAY FOR LEZ142>144.
&&
SYNOPSIS...LOMBARDY
NEAR TERM...LOMBARDY
SHORT TERM...LOMBARDY
LONG TERM...TK
AVIATION...TK
MARINE...TKHazardous weather outlook, Dec 23, 4:00 AM EST, 13 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 400 AM EST WED DEC 23 2015 LEZ142>144-162>164-OHZ003-006>009-017>019-027>030-036-037-047-241000- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-LUCAS-WOOD- OTTAWA-SANDUSKY-ERIE OH-HANCOCK-SENECA-HURON-WYANDOT-CRAWFORD- RICHLAND-ASHLAND-MARION-MORROW-KNOX- 400 AM EST WED DEC 23 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL OHIO AND NORTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT. SHOWERS AND A FEW THUNDERSTORMS WILL DEVELOP AHEAD OF AN APPROACHING COLD FRONT AND MOVE INTO NORTHWEST OHIO LATE THIS AFTERNOON AND EVENING. A FEW OF THESE THUNDERSTORMS MAY BE STRONG TO SEVERE. THE GREATEST THREAT WILL BE FROM DAMAGING WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THIS WEEKEND A FRONT WILL STALL ACROSS THE LOWER OHIO VALLEY AND SHOULD BE THE FOCUS FOR AN EXTENDED PERIOD OF RAIN ACROSS THE AREA LASTING FROM FRIDAY NIGHT THROUGH SUNDAY NIGHT OR MONDAY. BETWEEN 1 AND 3 INCHES OF RAIN COULD FALL DEPENDING ON WHERE THE FRONT STALLS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-145>149-165>169-OHZ010>014-020>023-031>033-038-089-PAZ001>003- 241000- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-LAKE TO CONNEAUT OH- CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LORAIN-CUYAHOGA- LAKE-GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WAYNE- STARK-MAHONING-HOLMES-ASHTABULA LAKESHORE-NORTHERN ERIE- SOUTHERN ERIE-CRAWFORD PA- 400 AM EST WED DEC 23 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO SEVERE WEATHER IS EXPECTED TODAY OR TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THIS WEEKEND A FRONT WILL STALL ACROSS THE LOWER OHIO VALLEY AND SHOULD BE THE FOCUS FOR AN EXTENDED PERIOD OF RAIN ACROSS THE AREA LASTING FROM FRIDAY NIGHT THROUGH SUNDAY NIGHT OR MONDAY. BETWEEN 1 AND 3 INCHES OF RAIN COULD FALL DEPENDING ON WHERE THE FRONT STALLS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Dec 23, 5:34 PM EST, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
534 PM EST WED DEC 23 2015
OHZ003-006>010-017>020-027>031-036>038-047-240000-
RICHLAND-ERIE-OTTAWA-MORROW-KNOX-HANCOCK-LORAIN-MARION-WYANDOT-HURON-
HOLMES-LUCAS-MEDINA-SANDUSKY-SENECA-CRAWFORD-ASHLAND-WAYNE-WOOD-
534 PM EST WED DEC 23 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT RICHLAND...HURON...
MORROW...MARION...SANDUSKY...HOLMES...WYANDOT...OTTAWA...KNOX...
LUCAS...LORAIN...HANCOCK...CRAWFORD...ERIE...WOOD...MEDINA...WAYNE...
SENECA AND ASHLAND COUNTIES...
A LINE OF STRONG THUNDERSTORMS WITH A HISTORY OF PRODUCING WIND
GUSTS IN EXCESS OF 50 MPH WILL MOVE ACROSS THE AREA THIS EVENING.
THIS LINE WAS MOVING EAST AT 45 MPH AND WILL REACH THE I-75 CORRIDOR
AROUND 6 PM. THIS LINE IS EXPECTED TO GRADUALLY WEAKEN AS IT TRACKS
FURTHER EAST ACROSS THE AREA. IT SHOULD REACH I-71 BY 8 PM. ALONG
WITH THE GUSTY WINDS...BRIEF HEACY RAINS WITH NEAR ZERO VISIBILITIES
CAN BE EXPECTED.
LOCATIONS IMPACTED INCLUDE...
TOLEDO...LORAIN...ELYRIA...MANSFIELD...FINDLAY...MARION...BOWLING
GREEN...MEDINA...WOOSTER...SANDUSKY...ASHLAND...TIFFIN...NORWALK...
MOUNT VERNON...FREMONT...FOSTORIA...BUCYRUS...VERMILION...WESTERN
VERMILION AND UPPER SANDUSKY.
LAT...LON 4050 8342 4082 8351 4082 8388 4172 8388
4162 8313 4174 8311 4153 8297 4151 8299
4162 8267 4160 8268 4150 8271 4145 8304
4142 8294 4151 8198 4128 8171 4045 8168
4045 8218 4024 8220 4024 8237
TIME...MOT...LOC 2230Z 262DEG 116KT 4165 8434 4075 8430
KUBINAThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 23, 3:43 PM EST | Small Craft Advisory | CLE | 30 hr | |
| Dec 23, 5:34 PM EST | Special Weather Statement | CLE | Ashland, Crawford, Erie, Hancock, Holmes, Huron and 12 more | 86 min |
| Dec 23, 6:22 PM EST | Special Marine Warning | CLE | 83 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.